首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:DAGGER LINEAR LOGIC FOR CATEGORICAL QUANTUM MECHANICS
  • 本地全文:下载
  • 作者:Robin Cockett ; Cole Comfort ; Priyaa Srinivasan
  • 期刊名称:Logical Methods in Computer Science
  • 印刷版ISSN:1860-5974
  • 电子版ISSN:1860-5974
  • 出版年度:2021
  • 卷号:17
  • 期号:4
  • 页码:1-73
  • DOI:10.46298/lmcs-17(4:8)2021
  • 语种:English
  • 出版社:Technical University of Braunschweig
  • 摘要:Categorical quantum mechanics exploits the dagger compact closed structure of finite dimensional Hilbert spaces, and uses the graphical calculus of string diagrams to facilitate reasoning about finite dimensional processes. A significant portion of quantum physics, however, involves reasoning about infinite dimensional processes, and it is well-known that the category of all Hilbert spaces is not compact closed. Thus, a limitation of using dagger compact closed categories is that one cannot directly accommodate reasoning about infinite dimensional processes. A natural categorical generalization of compact closed categories, in which infinite dimensional spaces can be modelled, is *-autonomous categories and, more generally, linearly distributive categories. This article starts the development of this direction of generalizing categorical quantum mechanics. An important first step is to establish the behaviour of the dagger in these more general settings. Thus, these notes simultaneously develop the categorical semantics of multiplicative dagger linear logic. The notes end with the definition of a mixed unitary category. It is this structure which is subsequently used to extend the key features of categorical quantum mechanics.
国家哲学社会科学文献中心版权所有